# SDR SWAA2014021125058

- Difficulty date: January 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CORRODED AT BS 303.9, LBL 54.  REPAIRED FRAME IAW EA.
